MAPS & COURSE DETAILS

Course Overview

EVENT 活動

ULTRA GREENRACE 2018
40K Hike / Trail Race, 73K Trail Race – Register

 

DATE 日期

31 MARCH (40K) & 1 APRIL (73K)

 

OVERVIEW 概覽

The Green Race HK Team has designed a new hiking and trail running challenge! Expect a beautiful 73K Ultra (4000M+) as well as a tough 40K (2300M+) around Plover Cove and Pat Sin Leng Country Park.

 

VENUE LOCATION  起點/ 終點位置

The 2017 Ultra GreenRace Start/Finish is The Country Club at Hong Lok Yuen (HLY).
Find HLY on Google Maps here.
View a photo of the Start / Finish Venue here.
View the Start/Finish venue map here.

 

RUN THIS EVENT FREE!  義工招募

Volunteer for the Ultra GreenRace and run it free next year! Enjoy a great day out with friends and also enjoy our exceptional volunteer benefits pack! https://thegreenrace.hk/volunteer/

 

RUNNER ENTITLEMENTS  額外的綠色跑手包物品

  • GreenRace Finishers Top
  • Shower ticket for first 50 registered on each day (31/03 – 40K, 01/04 – 73K)
  • Private Start/Finish venue hosted by
  • The Country Club at Hong Lok YuenSustainable GreenRace Finisher’s Award/Medal
  • Signature baked energy bars (specially made for GreenRace)
  • European Style Checkpoints/Food + high quality electrolytes
  • High Quality Food at the Finish Line (Including Vegetarian & Gluten Free options)
  • Discounts and Special Offers from our Green Partners

 

FEES 報名費

EarlyBird (Register before 1 Nov 2017)
40K Solo – HK$500
40K Duos – HK$500 x2 (HK$1000)
73K Solo – HK$900
73K Duos – HK$900 x2 (HK$1800)

Normal Bird (Register before 1 Jan)*
40K Solo – HK$600
40K Duos – HK$600 x2 (HK$1200)
73K Solo – HK$1100
73K Duos – HK$1100 x2 (HK$2200)

Late Bird (Register before 20 March)*
40K Solo – HK$800
40K Duo – HK$800 x2 (HK$1600)
73K Solo – HK$1400
73K Duo – HK$1400 x2 (HK$2800)*

*Does not include HK$50 Timing Band Deposit + HK$20 jute race bag deposit + 0% Transaction Fee
*Register for this event here.

 

COMPETITOR CATEGORIES  比賽組別

40K Solo & Duo Team*
73K Solo & Duo Team*
*Teams: Male, Female and Mixed Teams are available wherever ‘Team’ is listed. Duo means Team of 2.
*All Teams must start together, scan in at each checkpoint together, and cross the finish line together.

 

AGE CATEGORIES*  年齡組別*

Greens: 18 – 35 years old
Primes: 36 – 49 years old
Vintages: 50+ years old

*Runners are automatically entered in respective age category on race day.
*Some age categories have restricted entry. Review our race rules & regs here.

 

COURSE MAPS   地圖

Access all GreenRace maps here:
https://thegreenrace.hk/maps/

 

GPX FILES  地圖

Access Ultra GreenRace GPX files here.

 

START TIMES 開始時間*

Category start times are as follows:
40K Solo – 9:00AM, 31st March
40K Duo – 9:00AM, 31st March
73K Solo – 8:00AM, 1st April
73K Duo – 8:00AM, 1st April

*Starting & Cut-off times subject change for each category. All runners will be notified by email within 48 hours of event date.

 

CUT-OFF TIMES  截止時間

73K –  11:00PM (15 hou/rs)
40K – 7:00PM (10 hours)

*Starting & Cut-off times subject change for each category.
*All runners will be notified of any changes by email no later than within 48 hours of event date.

73K (8AM START)
CP 1:  10K – 10:00AM (2HRS)
CP 2:  15K – 11:00AM (3HRS)
CP 3:  25K – 1:00PM (5HRS)*
CP 4:  40K – 3:30PM (7.5HRS)
CP 5:  41K – 4:30PM (8.5HRS)*
CP 6:  52K – 6:00PM (10HRS)*
CP 7:  55K – 7:00PM  (11HRS)*
CP 8:  62K – 9:00PM (13HRS)
S/F:    70K – 11:00PM (15HRS)

*CP3,5,6,7 CUT-OFF TIMES WILL BE STRICTLY UPHELD.
*Starting & Cut-off times subject change for each category.
*All runners will be notified of any changes by email no later than within 48 hours of event date.

 

40K (9AM START)
CP 1:  10K – 11:00AM (2HRS)
CP 2: 15K – 12:00PM (3HRS)
CP 3:  22K – 2:00PM (5HRS)*
CP 4:  29K – 5:00PM (8HRS)
S/F:    40K – 7:00PM (10HRS)

*CP3 CUT-OFF TIME WILL BE STRICTLY ENFORCED.
*Starting & Cut-off times subject change for each category.
*All runners will be notified of any changes by email no later than within 48 hours of event date.

 

EVENT ACCESS & PARKING  交通(巴士服務)

This event has a shuttle bus service available. Opt in during registration here.
The 20187 Ultra GreenRace Start/Finish is The Country Club at Hong Lok Yuen (HLY).
Find HLY on Google Maps here.
View a photo of the Start / Finish Venue here.
View the Start/Finish venue map here.

 

GREENRIDE SHARE

Get to this running event a little cheaper, a little greener and a little friendlier by carpooling / taxi sharing with GreenRideShare!

 

SHUTTLE BUS SERVICE

Shuttle Bus A – ADMIRALTY
7:15AM – 31 March (40K)
6:15AM – 1 April (73K)
One way trip from Admiralty Centre
Exit C2 (Near Oliver’s/McDonald’s & taxi stand)
Map Location:  https://goo.gl/maps/bCgmx4DTQkE2
Street View:  https://goo.gl/8zneMa
HK$50

Shuttle Bus B – PRINCE EDWARD
7:30AM – 31 March (40K)
6:30AM – 1 April (73K)
One way trip from Prince Edward
Exit A at the junction of Playing Field Road and Sai Yeung Choi North Street
Map Location:  https://goo.gl/HIyZAI
Street View:  https://goo.gl/B9xZM7
HK$40

Shuttle Bus C – TAI WO (6:45 to 8:30AM)
6:00AM – 8:30AM (Every 15mins) – 31 March (40K)
5:00AM – 730AM (Every 15mins) – 1 April (73K)
Two-way trip from Tai Wo MTR station
Exit B (In front of McDonalds):
Maps Location:  https://goo.gl/8jKfUc
HD$40

Shuttle Bus D – HONG LOK YUEN (9PM to 11:45PM)
One-way trip from Start/Finish area to Tai Wo MTR station:
https://goo.gl/maps/9sNWDjoQsj82
HK$40

 

COURSE MARKINGS   賽道標記

40K – Orange flagging
70K – Pink flagging

Orange arrow directional signs at major junctions.

 

VERTICAL PROFILES 斜垂度直圖

40K HALF ULTRA (2336 M)

 

73K ULTRA (4008 M)

COURSE DIFFICULTY  項目難度評分

40K – 60%(4) 20%(5) 20%(3) = 4 overall
70K – 50%(5) 40%(4) 10%(3)  = 5 overall

1 – Piece of Cake (road/flat, short distance course or sections)
2 – Little More Than a Piece of Cake (Road/trail/steps/some hills). Nothing too serious, all runnable.
3 – Tough Stuff. Still having fun though! Some road, mostly trail with smooth and technical sections – may find yourself speed walking or hiking some sections.
4 – This Could Hurt! Glad you’re a well-honed Trail Running Machine! (Significant ups & downs mostly trail, some very technical sections, recce recommended.
5 – Agony of DEFEET. Only way through is up down and then back up again! Technical rocky, rooty, lots of vertical trail & steps, pre race recce highly recommended.

 

CP NUTRITIONS & HYDRATION*  / 食物&飲品站 / 檢查點*

Healthy ‘green’ energy snacks, water & Tailwind will be made available at all check points (approximately every 10K of the race).

*We may change these nutrition and hydration items without notice.
*We may change these nutrition and hydration items without notice.

 

TOILET FACILITIES   設施/ 洗手間

100 shower tickets for the 40K & for the 70k available on a first come first served basis – contact us.

 

COURSE RECCE  試跑

Get out and recce the course with us before race day! All GreenRace Recce’s / Events here.

TRAINING  試跑

Is this your first trail running event? How about your longest distance challenge to date? We are partnered with d.beFIT to provide our runners with expert training advice!

https://thegreenrace.hk/training/

 

PRIZE POT  獎項

Top 3 winners for each distance and solo/duo category win:
https://thegreenrace.hk/results/

THE GREENRACE CROWNS!

Visit our GreenRace Crowns page here.

Top solo male and female in top distance category win:

US$500 cash*

or

Donate to HelpUsHelp our Running Community! https://thegreenrace.hk/helpus/

 

FULL RACE RESULTS

Find full GreenRace results on Racematix.

 

MORE GREEN TREATS  綠色合作夥伴優惠

Gain exclusive access to unique offers from our community of Green Partners

 

ENTRY LIST 參賽名單

Full Race Entry List available ~2 weeks before race day on Racematix.

 

RACEPACK COLLECTION ULTRA 領取跑手包

Racepack Pick Up for 2017 Ultra GreenRace is at Hotel ICON (near Hung Hom MTR Station).

Dates:  March 18-19 (2PM – 7PM) + March 25-26 (2PM – 7PM).

**70K collection is 25/26 March only. Late Entries can only collect on Race day.
**Check your BIB number and collection date here.

Address:  17 Science Museum Rd, Tsim Sha Tsui, Hong Kong.
Map Location:  Hung Hom MTR Station (Exit D3)
Access:  Enter from Hotel Icon main entrance and follow the signage down to Function Room 3, by using elevator or stairs to B1 level.
Sponsor Website:  www.hotel-icon.com

 

Racepack Extras:

  • Tea/coffee & sAMples of Hotel Icon Energy Bars made for GreenRace will be offered during racepack collection.
  • First 50 runners to collect their racepacks at Hotel Icon receive a free copy of the latest Ecozine Quarterly Issue! Visit www.ecozine.com.
  • All runners will also receive a Lucho Dillitos natural energy guava cube included in all racepacks. Visit: www.luchodillitos.com.

 

THIRD PARTY RACEPACK COLLECTION

Friends or fAMily can collect racepacks on your behalf.

  • Forward your proof of registration email to reg@thegreenrace.hk & cc the 3rd party who will be collecting your racepack.
  • 3rd party will need to show this email to the GreenRace reps on collection.

 

EMERGENCY CONTACTS  緊急聯絡

Critical Emergency: 999
Ambulance: +852 2735 3355
Martin:  +852 91335415
Eti:  +852 6778 7314  (Whatsapp +61 430 195 208)
https://thegreenrace.hk/contact/

 

MANDATORY ITEMS  指定裝備

  • Volunteers will check for mandatory items at CPs.
  • Runners found to be inadequately prepared and/or missing mandatory items will be disqualified in order to maintain the safety of all competitors.
  • Review all GreenRace Mandatory Items here:

https://thegreenrace.hk/mandatoryitems/

 

RULES & REGS  競賽條款

Runners must abide by GreenRace Rules & Regs during all our events.

https://thegreenrace.hk/rules/

 

PHOTOS 相片

Find photo albums for all our GreenRace events on Facebook.

VIDEOS 影片

Can’t make one of our pre-race recce / training sessions?
Review our course videos here
https://thegreenrace.hk/videos/

 

MORE HK EVENTS  活動

Find this and all future GreenRace Events on Facebook.

 

GLOBAL CALENDAR 活 動

We are expanding our trail network! Find all GreenRace events on our global events calendar.

 

HOW GREEN ARE WE?  我們有多環保

Just how Green is the GreenRace? We’re working hard to create Zero Waste Events!

Check out our initiatives:

https://thegreenrace.hk/green/

HELP US HELP HK!

Opt out of racepack items and Help Us Help HK!

See how much we’ve raised here: https://thegreenrace.helpus

 

INTERNATIONAL RUNNERS  海外跑手

We have sponsored accommodations at Hotel Icon for elite international runners! Contact Us.

 

WAIVER 免責聲明

By joining for our events, participants must confirm acceptance of our waiver during registration:

https://thegreenrace.hk/waiver/

CONTACT US  聯絡我們

Have some positive or constructive feedback for us or simply have a question?

We’d love to hear from you!

Office: +852 2742 6988
Martin Cai:  +852 91335415
Etienne Rodriguez:  +852 6778 7314  (Whatsapp +61 430 195 208)
https://thegreenrace.hk/contact/

活動 EVENT

ULTRA 爭綠奪秒2017

40K 行山/ 越野跑

70k 越野跑

日期 DATE

2017年4月1日

概覽 OVERVIEW

爭綠奪秒-香港團隊設計了一個嶄新的行山和越野跑挑戰!這挑戰包括風景優美的70K Ultra (3000M+)以及難度較高的40K (1800M+),路線圍繞船灣和八仙嶺郊野公園(跟2016年的路線不同)。報名可獲:

由康樂園鄉村俱樂部 提供的起點/終點場地

木製相框紀念獎牌和即影即有相

Luchos Dillitos 100% 天然番石榴能量塊

由爭綠奪秒特別挑選的綠茶

富歐洲風格的檢查點/ 沿途提供的食物+ Tailwind (由喜跑提供)

於終點設優質素食

由 爭綠奪秒合作夥伴提供的優惠

比賽組別 CATEGORIES

40K 個人 & 雙人組*

70K 個人 & 四人組*

* 團隊的所有組員必須一起開始及完成賽事。

開始時間* START TIMES*

項目開始時間:

70K 個人 – 8:00AM

70K 四人組 – 8:00AM

40K 個人 – 9:00AM

40K 雙人組– 9:00AM

*每個組別的開始和截止時間可能會有改動,我們會在比賽開始前48小時以電郵通知參賽者。

起點/ 終點位置 LOCATION START / FINISH

2017 Ultra 爭綠奪秒的起點/ 終點位於康樂園鄉村俱樂部。於Google 地圖查看康樂園的位置 :https://goo.gl/maps/QEFixtZAjDP2

瀏覽起點/終點場地的照片:

https://www.dropbox.com/s/leobbcz7x767bmh/IMG_4559.JPG?dl=0

瀏覽起點/終點場地的地圖:https://www.dropbox.com/s/oszaz7wkdo6zu2g/Ultra%20Start%3AFinish%20Map.jpeg?dl=0

交通(巴士服務TRANSPORTATION (BUS SERVICE)

https://thegreenrace.hk/product/shuttle-bus-transportation-for-ultra-hong-kong-2017/

義工招募!VOLUNTEER AT THIS EVENT!

跟朋友一起享受愉快的一天和獲取我們豐富的義工包!

Volunteer

年齡組別*  AGE CATEGORIES*

兒童:8 – 13歲(必須與家長/監護人一起完成賽事)
學生:13 – 17歲
青年:18 – 35歲
中年:36 – 49歲
壯年:50歲或以上
*個別年齡組別有比賽限制。在此瀏覽比賽規則及條款: https://thegreenrace.hk/rules/

比賽報名 REGISTRATION

Event Registration

報名費  FEES

銀行直接存款  DIRECT DEPOSIT

節省交易費用!我們接受直接存款,參賽者須於報名後的48小時內提供付款證明。否則報名將會被取消。

PROOF OF PAYMENT (DIRECT DEPOSITS)

海外跑手  INTERNATIONAL RUNNERS

我們將會贊助參加Ultra 爭綠奪秒的傑出海外跑手在Hotel Icon的住宿!

https://www.dropbox.com/s/ft031quo3iavs9d/Hotel-ICON-Hong-Kong-0.jpg?dl=0

Contact Us

參賽名單  ENTRY LIST

https://www.racematix.com/site/?id_org=27#static:home

比賽地圖  COURSE MAPS

MAPS

地圖  GPX FILES

Access Ultra GreenRace GPX files here.

賽道標記  COURSE MARKINGS

40K –  粉紅絲帶

70K – 橙色絲帶

在主要交叉點會設置橙色箭咀指示牌。

斜度直圖垂直圖  VERTICAL PROFILES

40K HALF ULTRA (1868 M)

70K ULTRA (2971 M)

比賽路段試跑  COURSE RECCE’S

立即在比賽前試跑路線!

試跑 #1 – 2月25日

試跑 #2 – 3月11日

所有爭綠奪秒的試跑訓練/ 活動:

https://www.facebook.com/pg/greenraceHK/events/?ref=page_internal

訓練  TRAINING

我們的合作夥伴- d.beFIT 將提供專業的訓練建議。

https://thegreenrace.hk/training/

設施/ 洗手間  TOILETS FACILITIES

大會將將提供100張沐浴門票給40K & 70k 跑手,先到先得。

Contact Us

FOOD & BEVERAGE STATIONS / CHECK POINTS食物&飲品站 / 檢查點

所有檢查站均有健康「綠色」能量小食、水和Trailwind 提供(約每10k的比賽路線)。

COURSE DIFFICULTY RATINGS 項目難度評分

40K – 60%(4) 20%(5) 20%(3)

70k – 50%(4) 30%(5) 20%(3)

1 – 非常簡單(公路/ 平路,短距離路線或路段)

2 – 簡單!公路/ 山徑/ 梯級/ 有些山路-不太困難,可以跑。

3 – 有點困難!仍然會很有趣!有些馬路,主要是較光滑的山徑和石路-有部分路段你可能會急步走或行山。

4 – 有可能受傷!希望你是一部厲害的跑山機器!(大部分山徑都有很明顯的上落,有些陡峭的石路,強烈建議賽前試跑和訓練。

5 – 極度痛苦!整個路線要不斷的上斜和落斜!陡峭的石路、滿佈植物根部、很多垂直的山徑和梯級,強烈建議賽前試跑和訓練。

CUT-OFF TIMES 截止時間

70K 個人 – 11:00PM (15小時)

70K 四人組 – 11:00PM (15 小時)

40K 個人 – 5:00PM (8 小時)

40K 雙人組 – 5:00PM (8 小時)

*每個組別的開始和截止時間可能會有改動,我們會在比賽開始前48小時以電郵通知參賽者。

70K

CP 1:  10K – 10:00AM (2HRS)

CP 2:  15K – 11:00AM (3HRS)

CP 3:  25K – 1:00PM (5HRS)**

CP 4:  40K – 3:30PM (7.5HRS)

CP 5:  41K – 4:30PM (8.5HRS)**

CP 6:  52K – 6:00PM (10HRS)**

CP 7:  55K – 7:00PM  (11HRS)**

CP 8:  62K – 9:00PM (13HRS)

S/F:    70K – 11:00PM (15HRS)

**CP3,5,6,7 的截止時間將會嚴格執行。

40K

CP 1  10K – 10:00AM (2HRS)

CP 2  15K – 11:00AM (3HRS)

CP 3  21K – 1:00PM (5HRS)***

CP 4  28K – 4:00PM (8HRS)

S/F:   40K – 6:00PM (10HRS)

**CP3的截止時間將會嚴格執行。

領取跑手包  RACEPACK COLLECTION

領取2017 Ultra 爭綠奪秒跑手包的地點是近紅磡地鐵站的Hotel Icon。

贊助商網站:www.hotel-icon.com

日期:3月18-20日 (2PM – 7PM) + 3月25-26日 (2PM – 7PM)。

位置:紅磡地鐵站(D3出口):https://goo.gl/maps/oAtWAMr4q242

額外的綠色跑手包物品!GREEN RACEPACK EXTRAS!

領取跑手包當日Hotel Icon 將提供茶/ 咖啡和小食。

首50名於Hotel Icon領取跑手包的參賽者將獲得免費的最新一期Ecozine季刊乙本!瀏覽 www.ecozine.com。

所有跑手均獲得 Lucho Dillitos天然能量塊,包括在跑手包內。 www.luchodillitos.com

第三方代領跑手包  THIRD PARTY RACEPACK COLLECTION

朋友或家人可幫忙領取跑手包。

– 將你的報名郵件轉寄至 reg@thegreenrace.hk & 副本給替你領取跑手包的第三方。

– 第三方須於領取跑手包時出示此郵件始爭綠奪秒的代表。

指定裝備  MANDATORY ITEMS

https://thegreenrace.hk/mandatoryitems/

競賽條款  RULES & REGS

跑手參加所有我們的活動都必須遵守爭綠奪秒競賽條款。

RULES FOR ALL GREENRACE EVENTS

緊急聯絡  EMERGENCY CONTACTS

Contact Us

比賽結果  FULL RACE RESULTS

在Racematix 查看比賽結果。

https://www.racematix.com/site/?id_org=27#register:home

首3名結果&獎品  TOP 3 RESULTS & PRIZES

查看每個項目的首3名得獎者及所獲得的獎品!

Results

獎品  PRIZES

在此查看爭綠奪秒獎品的詳情!

Prizes

爭綠奪秒跑王&跑后!KING & QUEEN OF GREENRACE!

於最長距離個人項目中奪得男子&女子組的第1名可獲1個可轉讓名額,適用於任何一次GreenRetreat活動*

– 包括機票/ 船票。

– 大獎只適用於最長距離項目。

– 寶馬山15k個人男子& 15k個人女子項目。

– 馬塘坳15k個人男子& 15k個人女子項目。

– Ultra 70k個人男子& 70k個人女子項目。

*RunRetreat 日期並不配合你的跑步行事曆?可選擇接受港幣2000元!

活動  FACEBOOK EVENTS

在Facebook上查看爭綠奪秒比寶和未來的活動。

https://www.facebook.com/pg/greenraceHK/events/?ref=page_internal

相片  PHOTOS

這此查看所有爭綠奪秒活動的相冊!

https://www.facebook.com/pg/greenraceHK/photos/?tab=albums

影片  VIDEOS

不能出席我們的賽前試跑?在此觀看我們的路線影片!

GREENRACE VIDEOS

綠色合作夥伴優惠  GREEN PARTNER OFFERS

享用由爭綠奪秒綠色合作夥伴提供的優惠!

PARTNERS OFFERS

免責聲明  WAIVER

報名時,參加者必須確認接受免責聲明方可參加我們的活動。

TGR International Waiver Agreement

所有活動  ALL EVENTS

在此查看所有爭綠奪秒的活動。

Home

我們有多環保?HOW GREEN ARE WE?

爭綠奪秒有多環保?

Green

HELP US HELP HK!

加入爭綠奪秒以幫助香港!

https://thegreenrace.hk/huhhk/

聯絡我們  CONTACT US

我們很期待可以聽到你的意見!

https://thegreenrace.hk/contact/

0